# SDR QMLA2016022916013

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 2,124 hours, 7,373 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,124 hours, 7,373 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fadec
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE PILOT REPORTED THAT UPON TAKEOFF WITH CREW & PATIENT ONBOARD HE HEARD A WARNING TONE AS HE WAS CLIMBING & TRANSITIONING TO FWD FLIGHT.  HE IMMEDIATELY REDUCED POWER & GLANCED AT THE CAUTION & WARNING PANEL & VEMD.  THERE WAS AN EXCEEDANCE DETECTED INDICATION THAT WAS OBSERVED.  THE PILOT IMMEDIATELY RETURNED TO THE HELIPAD & CALLED THE MECHANIC.  THE MECHANIC ARRIVED & FOUND THE VEMD HAD RECORDED AN OVER TORQUE OF 106% FOR 1 SECOND.  PERFORMED THE NECESSARY INSPECTIONS IAW THE AMM, CLEANED THE FADEC CONNECTIONS WITH STABILIZER 22 & RETURNED THE ACFT TO SERVICE.
